# SDR A6WA200540055

- Difficulty date: February 15, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LBL 36 INTERCOSTAL CRACKED APPROX .30 INCH RADIUS.  REPLACED INTERCOSTAL IAW BOMBARDIER, IAW REO 601R-53-41-059 REV A AND BRAS STANDARD REPAIR 601R-53-00-30.  (M)
